Medical Questions > Pregnancy Forum > Am I Pregnant Forum

delayed menstruation and now i am 10 days late

My last mens was dec 27,2015...i started taking trust pills january 13...we had contact with my husband before 13 and after 13...and now i am 10 days late period...am i pregnant!?
Did you find this post helpful?
|

User Profile
replied February 6th, 2016
Community Volunteer
You will only have a period when you get to the 4th week of the birth control pills.

You can take a pregnancy test to make sure you are not pregnant.

Best of luck!
|
Did you find this post helpful?

User Profile
replied February 28th, 2016
If you have been taking your birth control pills normally, then the recent change could be due to side effect of the pills and not due to pregnancy.

If you have doubts, do a urine pregnancy test.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.